Kovats, Jay

Associate Professor
Mathematical Sciences

Personal Overview

For Fall 2015:

MTH 1002 Calculus 2, TuTh 3:30-4:45pm, 6:30-7:45pm
MTH 2201 Differential Equations/Linear Algebra, M 9-9:50am, TuTh 9:30-10:45am 
MTH 5111 Real Variables, MW 6:30-7:45pm
Office Hours: M 10-11am,  TuTh 1 -3pm (and by appointment)

Educational Background

Ph.D. University of Minnesota 1997

Current Research

Dr. Kovats' research interests include nonlinear elliptic/parabolic partial differential equations, and diffusion processes.

Selected Publications

J. Kovats. On the Second Order Derivatives of Solutions of a Special Isaacs Equations. Proceedings of the AMS. 2015 (to appear)

J. Kovats. The Minmax Principle and W^{2,p} Regularity for Solutions of the Simplest Isaacs Equations. Proceedings of the AMS. 2012 (140)  pp. 2803-2815

J. Kovats. Value Functions and the Dirichlet Problem for Isaacs Equation in a Smooth Domain.Transactions of the AMS, 2009 (361) pp. 4045-4076

J. Kovats. Stopped Markov Processes and Applications to the Dirichlet Problem in a Smooth Domain. Markov Processes and Related Fields . December 2009

J. Kovats. Differentiability Properties of Solutions of Nondegenerate Isaacs Equations, Proceedings of the World Congress of Nonlinear Analysts 2008, Nonlinear Analysis: Theory Methods and Applications, May 2009

J. Kovats. On the Regularity of Viscosity Solutions of Fully Nonlinear Elliptic Equations, Proceedings of the World Congress of Nonlinear Analysts, Nonlinear Analysis, 2005, Vol. 63, pp. 1341-1350

J. Kovats. A 3-Curves Theorem for Viscosity Subsolutions of Parabolic Equations, Proceedings of the AMS, 2003, Vol. 131 (5), pp. 1509-1514

J. Kovats. Fully Nonlinear Elliptic Equations and the Dini Condition, Communications in PDE, 1997, Vol. 22 (11-12), pp. 1911-1927.